MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM HO 15; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM HO 15; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Model Number L98015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Not Applicable (3189); No Code Available (3191)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Deformed corail revision stem and trial after implanting.One of the distal parts is going outside the bone because of a via falsa.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.¿ removed h6 (patient) 3191 (device revision or replacement).No code available is used to capture surgery prolonged.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: examination of the returned device and provided x-ray image confirms the reported observation.The root cause is attributed to inadvertent user error.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot 5358173.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Device history review lot 5358173.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.H10 additional narrative: added: e1 (facility name).Corrected: g1 (physical manufacturer).

Brand Name
CORAIL REVISION STEM HO 15
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10148485
Report Number1818910-2020-13710
Device Sequence Number19087673
Product Code LWJ
UDI-Device Identifier10603295262343
UDI-Public10603295262343
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberL98015
Device Catalogue NumberL98115
Device Lot Number5358173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer06/25/2020
06/25/2020
07/28/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date06/26/2020
06/29/2020
07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL REVISION STEM STD 15; TRIAL CORAIL REVISION STEM 15; CORAIL REVISION STEM STD 15; TRIAL CORAIL REVISION STEM 15
Outcome Attributed to Adverse Event Required Intervention;